Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 148, NWS Jacksonville, FL

July 3, 2012Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 3, 2012, 6:06 PM EDT for Duval County, Nassau County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2012, 6:06 PM EDT (22:06 UTC)
Expired
Jul 3, 2012, 6:45 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 21 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2127 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WUUS52 KJAX 032206
SVRJAX
FLC031-089-032245-
/O.NEW.KJAX.SV.W.0148.120703T2206Z-120703T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT TUE JUL 3 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
  CENTRAL NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 645 PM EDT

* AT 607 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTH OF JACKSONVILLE INTERNATIONAL AIRPORT...AND
  MOVING NORTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3047 8178 3075 8190 3077 8174 3075 8173
      3074 8167 3075 8168 3075 8166 3073 8165
      3074 8162 3072 8161 3049 8157
TIME...MOT...LOC 2207Z 173DEG 6KT 3057 8169

$$

STRUBLE
1 follow-up statement
146 
WWUS52 KJAX 032226
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 PM EDT TUE JUL 3 2012

FLC031-089-032245-
/O.CON.KJAX.SV.W.0148.000000T0000Z-120703T2245Z/
DUVAL FL-NASSAU FL-
626 PM EDT TUE JUL 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL NASSAU AND EXTREME NORTHERN DUVAL COUNTIES...

AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
CENTRAL NASSAU COUNTY...OR 8 MILES NORTH OF JACKSONVILLE
INTERNATIONAL AIRPORT...MOVING NORTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3053 8179 3075 8190 3076 8174 3075 8173
      3074 8168 3075 8168 3075 8166 3073 8165
      3074 8162 3072 8161 3056 8158
TIME...MOT...LOC 2225Z 173DEG 6KT 3061 8170

$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:18 PM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 3, 1:18 PM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
118 PM EDT TUE JUL 3 2012

...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...

.SHORT TERM /TONIGHT THROUGH INDEPENDENCE DAY/...
A WEAK PRESSURE PATTERN WILL CONTINUE THROUGH INDEPENDENCE DAY. SMALL
SCALE BOUNDARY/SEABREEZE INTERACTIONS AND STRONG HEATING WILL RESULT
IN SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND ONCE AGAIN
TOMORROW AFTN. LATEST HIGH RESOLUTION MODELS AND THE 12Z NAM POINT
TO A FLORIDA EMPHASIS FOR MOST OF THE CONVECTION...SO WILL USE POPS
RANGING FROM 25-35 PERCENT ACROSS SE GA...TO 35 TO 50 PERCENT
ACROSS NE FL. PROFILES INDICATE TO SOME POSSIBILITY OF A FEW STRONG
STORMS WITH GUSTY WINDS THIS AFTN/EVENING. TEMPERATURES WILL REMAIN
ABOVE NORMAL...WITH LOWS TNGT IN THE LOWER/MID 70S...WITH HIGHS ON
INDEPENDENCE DAY IN THE LOWER/MID 90S. DEWPOINT VALUES WILL REMAIN
LOW ENOUGH FOR HEAT INDICES TO STAY BELOW ADVISORY CRITERIA.

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A 500H RIDGE OF HIGH PRESSURE WILL CONTINUE OVER THE SOUTHERN UNITED
STATES THROUGH THE WEEKEND...YIELDING HOT CONDITIONS AND MAINLY
DIURNALLY DRIVEN CONVECTION. THIS PATTERN BEGINS TO BREAK INTO
NEXT WEEK...AS AN UPPER TROUGH IS EXPECTED TO SET UP ALONG THE
EAST COAST. WITH THIS PATTERN WOULD EXPECT THE POTENTIAL FOR MORE
ORGANIZED CONVECTION.

&&

.AVIATION...
AN UNSTABLE AIRMASS OVER THE REGION THIS AFTERNOON IS EXPECTED TO
RESULT IN THE PRODUCTION OF SCATTERED THUNDERSTORMS. STORMS ARE
THEN EXPECTED TO LINGER INTO THIS EVENING...DISSIPATING AFTER
SUNSET. IN GENERAL PREVAILING VFR CONDITIONS ARE FORECAST FOR AREA
TERMINALS THIS 18Z PERIOD. THE EXCEPTIONS WILL BE LIGHT FOG AT
KVQQ/KGNV OVERNIGHT...AND IN AND NEAR ANY STORMS THIS AFTERNOON
AND EVENING.

&&

.MARINE...
S/SW FLOW WILL CONTINUE INTO THE WEEKEND...WITH WIND SPEEDS GENERALLY
REMAINING UNDER SCEC CRITERIA. A FEW STRONGER NOCTURNAL SWLY SURGES
APPROACHING SCEC WILL BE POSSIBLE.

RIP CURRENTS: LOW RISK THROUGH THURSDAY.

&&

.FIRE WEATHER...
A FAIRLY PERSISTENT WEATHER PATTERN IS EXPECTED TO CONTINUE THIS
WEEK...WITH AN UPPER RIDGE OF HIGH PRESSURE REMAINING OVER THE
SOUTHERN UNITED STATES. THIS WILL RESULT IN HOT CONDITIONS...WITH
AFTERNOON INSTABILITY PRODUCING SCATTERED SHOWERS AND STORMS.
HUMIDITY LEVELS ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES INTO
EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  94  74  94 /  30  30  30  30
SSI  79  90  77  92 /  30  30  20  20
JAX  74  95  73  93 /  30  30  20  20
SGJ  76  92  74  91 /  30  30  20  20
GNV  70  93  71  92 /  30  40  20  20
OCF  70  92  71  92 /  30  40  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/STRUBLE/WALKER
Hazardous weather outlook, Jul 3, 4:11 AM EDT, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 AM EDT TUE JUL 3 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-041000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
411 AM EDT TUE JUL 3 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND
SANTA FE RIVER...

...HEAT INDICES 100 TO 104 THIS AFTERNOON...

...SCATTERED AFTERNOON AND EVENING STORMS...

.DAY ONE...TODAY AND TONIGHT...

HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS
RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MODERATE FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES.

MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF
ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

HIGH TEMPERATURES IN THE MID 90S WILL COMBINE WITH THE HUMIDITY
TO PRODUCE HEAT INDICES 100 TO 104 THIS AFTERNOON.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
ACROSS THE REGION. THE BEST COVERAGE OF STORMS ARE EXPECTED
TO BE BETWEEN THE I-95 AND I-75 CORRIDORS LATE IN THE AFTERNOON
AND EVENING. SOME OF THESE STORMS WILL BE STRONG AND PRODUCE
STRONG WIND GUSTS IN ADDITION TO FREQUENT CLOUD TO GROUND
LIGHTNING. DUE TO THE LIGHT STEERING FLOW...THE STORMS WILL
BE SLOW MOVERS AND CAPABLE OF LOCALLY HEAVY RAINFALL IN
EXCESS OF 2 INCHES IN SOME SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST EACH DAY. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING
WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jul 3, 3:49 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT TUE JUL 3 2012

FLZ040-032030-
MARION-
349 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM
EDT...

AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES EAST OF ROMEO...OR 6 MILES NORTHEAST
OF RAINBOW LAKES ESTATES...STATIONARY. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND ROMEO...RAINBOW LAKES ESTATES AND OCALA
AIRPORT THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2916 8255 2921 8254 2922 8253 2922 8241
      2933 8241 2934 8240 2896 8191 2895 8221
TIME...MOT...LOC 1950Z 275DEG 1KT 2919 8236

STRUBLE
Special weather statement, Jul 3, 4:31 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EDT TUE JUL 3 2012

FLZ025-032-032115-
CLAY-DUVAL-
431 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY
AND WESTERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 515 PM EDT...

AT 431 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF JACKSONVILLE HEIGHTS...
OR 11 MILES NORTHWEST OF LAKESIDE...STATIONARY. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORTEGA...NORMANDY...
JACKSONVILLE HEIGHTS AND BELLAIR THROUGH 515 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3040 8189 3025 8166 3010 8185 3022 8204
TIME...MOT...LOC 2031Z 222DEG 1KT 3024 8189

STRUBLE
Special weather statement, Jul 3, 4:41 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT TUE JUL 3 2012

FLZ031-036-032130-
ALACHUA-BRADFORD-
441 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BRADFORD AND NORTHERN ALACHUA COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 530 PM EDT...

AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF WALDO...OR 11 MILES
NORTHEAST OF GAINESVILLE...STATIONARY. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND WALDO...ORANGE HEIGHTS...STARKE...SAMPSON...
HAMPTON AND BROOKER THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2973 8235 2993 8238 2993 8236 2996 8234
      2996 8210 2972 8214
TIME...MOT...LOC 2042Z 181DEG 2KT 2981 8224

STRUBLE
Local storm report, Jul 3, 4:42 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     OCALA                   29.19N 82.13W
07/03/2012                   MARION             FL   911 CALL CENTER

            MARION COUNTY 911 DISPATCH REPORTS MULTIPLE TREES DOWNED
            AND PEA SIZED HAIL IN THE VICINITY OF OCALA. TIME OF
            DAMAGE BASED ON RADAR IMAGERY

&&

NELSON
Special weather statement, Jul 3, 4:42 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 3 2012

FLZ021-022-032130-
COLUMBIA-SUWANNEE-
442 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 530 PM EDT...

AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF COLUMBIA...OR 5 MILES
NORTHEAST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ICHETUCKNEE
SPRINGS STATE PARK...HILDRETH...FORT WHITE AND COLUMBIA THROUGH 530
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3016 8286 3016 8257 2992 8262 2992 8277
      2993 8279 2992 8283
TIME...MOT...LOC 2043Z 159DEG 4KT 3002 8272

STRUBLE
Special weather statement, Jul 3, 6:03 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT TUE JUL 3 2012

FLZ024-025-032245-
DUVAL-NASSAU-
603 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 645 PM EDT...

AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTH OF JACKSONVILLE INTERNATIONAL
AIRPORT...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND JACKSONVILLE INTERNATIONAL AIRPORT...HILLIARD AND
CALLAHAN THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3052 8156 3045 8175 3076 8202 3079 8202
      3078 8198 3082 8196 3082 8189 3080 8187
      3079 8181 3076 8178 3077 8176 3075 8173
      3074 8167 3075 8168 3075 8166 3073 8164
TIME...MOT...LOC 2203Z 159DEG 2KT 3057 8169

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:14 PM EDTSpecial Weather StatementJAXGilchrist46 min
Jul 3, 3:49 PM EDTSpecial Weather StatementJAXMarion41 min
Jul 3, 4:16 PM EDTAreal Flood AdvisoryJAXMarion119 min
Jul 3, 4:24 PM EDTSevere Thunderstorm WarningJAXMarion30 min
Jul 3, 4:31 PM EDTSpecial Weather StatementJAXDuval44 min
Jul 3, 4:41 PM EDTSpecial Weather StatementJAXBradford49 min
Jul 3, 4:42 PM EDTSpecial Weather StatementJAXColumbia48 min
Jul 3, 6:03 PM EDTSpecial Weather StatementJAXNassau42 min
Jul 3, 6:14 PM EDTSpecial Weather StatementJAXColumbia46 min
Jul 3, 6:42 PM EDTAreal Flood AdvisoryJAXNassau93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.